Advertisement

Archiv der Mathematik

, Volume 72, Issue 3, pp 206–213 | Cite as

A topological version of Liapunov’s theorem

  • Hans G. Kellerer
Article

Abstract.

Given a nonatomic finite-dimensional vector measure on a topological space, a criterion is established for obtaining its full range by considering open (or closed) sets only.

Keywords

Full Range Topological Space Vector Measure Topological Version 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1999

Authors and Affiliations

  • Hans G. Kellerer
    • 1
  1. 1.Mathematisches Institut der Universität München, Theresienstr. 39, D-80333 München, GermanyDeutschland

Personalised recommendations